| Catalog Number |
192-000 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported false positive results with the id now covid-19 2.0 assay performed on (b)(6) 2024 on a nasal sample using the kit swab.This manufacturer¿s report addresses test one (1) of two (2) for patient one (1) of three (3).The customer performed an additional test on the same day on a different id now instrument and generated a negative result.The customer confirmed there was no patient harm due to the test results.Additionally, the customer confirmed there was no delay or impact in the patient¿s treatment.
Additional Manufacturer Narrative
D2a - common device name: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings the remainder of the investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
Additional Manufacturer Narrative
D2a - common device name: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings testing was performed at abbott diagnostics scarborough, inc.On retained kit lot m820561 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 192-000/lot m820561 and test base part number 192-430/lot m820561.The lot met the required release specifications.A review of the complaints reported false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot m820561 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue, however a possible assignable root cause could be patient sample interference.
Event or Problem Description